# SDR USAAF00084

- Difficulty date: November 27, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - THE CABIN EMERGENCY EXIT LIGHTING FLOOR STRIP WAS INOPERATIVE JUST FORWARD OF THE EMERGENCY EXIT ROW.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONALLY CHECKED OK.  (M)
